# SDR FDEA201908091824

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 73,774 hours, 24,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6062515
- Part serial: PRG8745
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBOARD FLAP VANE WORN ON TOP INB INLINE WITH BUB STRIP APPROX. 4   INCHES.    REPAIRED WORN AREA ON L/H I/B FLAP VANE AS REQUIRED REF. SRM 57-00-01 VOL.I PG.11 AND SRM 51-71-00 VOL.II.
